MAUDE Adverse Event Report: COVIDIEN GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the gastronomy feeding tube was leaking.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8837262
Report Number9612030-2019-02231
Device Sequence Number2536750
Product Code KNT
UDI-Device Identifier10884521007154
UDI-Public10884521007154
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884715122
Device Catalogue Number8884715122
Device Lot Number1819805164
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1